# SDR QXEA200700983

- Difficulty date: June 9, 2007
- Submitted: June 21, 2007
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 15,625 hours, 15,993 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 125
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - NR 1 SEAT TRACK HAS MINOR PITTING CORROSION AT STATION 125.5. REPAIRED IAW RD8/4-53-884.
